# SDR AALA20170207007

- Difficulty date: February 4, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 12,179 hours, 1,353 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: HFE200501
- Part serial: 07305
- Condition: Odor
- Location: Galley
- Part time: 5,835 hours, 713 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. STRONG ELECTRICAL/BURNING PLASTIC ODOR NOTED IN THE FIRST CLASS GALLEY. REMOVED AND REPLACED ESPRESSO MAKER. OPERATIONAL CHECK GOOD.
